# SDR DALA2019030601500

- Difficulty date: January 28, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,921 hours, 35,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON FWD TOP SKIN AND ONE CRACK ON UPPER RIGHT EDGE AT FWD WALL OF APU COMPARTMENT IN REF NRC 00369. (CAT). NRC 00513: CRACKS (2) ON FWD TOP SKIN AND CRACK (1) ON UPPER RIGHT EDGE AT FWD WALL OF APU COMPARTMENT IN REF NRC 00369 WERE REPAIRED PER ETI-17-19-009 REV. 1 AND ER/A 574739-14 REV. ORIG. ACCOMPLISH ER/A 574739-14 REV ORIGINAL SECTION II: REPETITIVE INSPECTIONS EVERY C-CHECK OR WITHIN EVERY 24 MONTHS, WHICHEVER OCCURS FIRST, AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR UNDER LOG #0916858. ASSOCIATED ER/A 17-574739 ADDED FOR AC 9509. (LP #0922463)
